CureZone   Log On   Join
Re: Mirena IUD Side Effects--WEIGHT GAIN
 
beachway Views: 53,787
Published: 14 years ago
 
This is a reply to # 71,468

Re: Mirena IUD Side Effects--WEIGHT GAIN


hi there i would have to agree with you .i'm a mother of four and never had a problem with my weight but after having my last baby i had the iud put in 4 weeks later and never lost any weight i cant belive other people are having the same problems as me . i have been 120 pds for the past 4 year and after having my 2 older children i was still was 120pds and know that i had the iud put in i weigh 145pds and no sex drive at all. i think know i know why the iud! my husband told me that it was the iud a long time ago i just did not listen to him.i should have. the dr. has even put me on diet pill and they did not even work i dont eat alot and i go to the gym 6 days a week 1.5 hours a day and no chance at all! my husband hates that i dont have a sex drive and so do i . sometimes it even hurt to have sex and i saw that other people have had the same thing . at first i bleed alot not so much now but i dont ever know when i'm going to have a period it comes and ago all the time and i have had the iud for a year know ! thanks!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.422 sec, (1)